# SDR UPS99230924

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STRINGER CORRODED AT BS 480 STR 28L.  STRINGER SPLICE SECTION REPAIRED IAW SRM 51-20-1 FIG 7.
